# SDR UIEA2020091511981

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,633 hours, 25,206 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Prv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG PRV MESSAGE, CLEARED MESSAGE PER FIM 36-10-00.  PERFORMED ENGINE RUN, PER AMM 71-00-00, NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.
